# SDR UALA2009122904042

- Difficulty date: December 29, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 76,508 hours, 9,128 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING FWD EMERGENCY EXIT LIGHT INOP.  RELAMPED, OP CHECK OK.
